MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC HI-FI SUTURE WITH DOUBLE ARMED MENISCAL NEEDLES; NONABSORBABLE SURGICAL SUTURE

RIVERPOINT MEDICAL LLC HI-FI SUTURE WITH DOUBLE ARMED MENISCAL NEEDLES; NONABSORBABLE SURGICAL SUTURE
Model Number 8536
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "during meniscus repair surgery, 8536 double arm needle was used, and seven were used for patients.Two of them were opened with plastic packaging and paper boxes opened to use the product, but they were not included.".
 
Additional Manufacturer Narrative
The device will not be returned and no pictures of the device issue were provided.Production records were reviewed.There were no nonconformities noted with the lot during production.All finished goods testing requirements were met prior to release.Three retained samples from the same lot were examined to verify that the product was present inside the paper boxes.All retained samples had product present and no nonconformities.There was no evidence that the device failed to meet specifications, and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
HI-FI SUTURE WITH DOUBLE ARMED MENISCAL NEEDLES
Common Device Name
NONABSORBABLE SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key17217051
Report Number3006981798-2023-00037
Device Sequence Number6185805
Product Code GAT
UDI-Device Identifier00810020085891
UDI-Public810020085891
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K100006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8536
Device Lot Number22080823
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2023
Initial Report FDA Received Date06/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown